# SDR UPS06448086

- Difficulty date: August 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D RT BS780 FRAME AT TENSION TIE CONNECTION FOUND 1 HOLE CRACK AT TENSION TIE AFT CHANNEL. CRACK LENGTH 1.25".  M/D RT BS 780 TENSION TIE AFT CHANNEL REPAIRED AT O/B OF RT VERT POST TO RT MOST O/B AREA AS PER RS R53-25-35540.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35540 AND UPS EO B747-5310-25071-A.
